Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Rough masturbation, pink vaginal bleeding, cramps in lower abdomen, virgin. Causes for bleeding?

Hi, I m a 16 year old virgin . Today I masturbated, and yes, I m very rough with myself. After I masturbated I went to the bathroom and wiped, and there was pink blood on the toilet paper. Then later I thought about it, checked my panties and saw more blood. I stuck my finger inside to see and there was red blood on my finger and I feel like I m cramping in my lower tummy. Almost as if I had to go to the bathroom.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Since you were quite rough while mastubation.Most probably you have injured your vaginal wall or cervix which has resulted in bleeding.You may have also injured your urethra,which is giving you abdominal cramps.The urge to go to bathroom could be fore runner of urinary tract infection(UTI) which may be due to urethral injury.Give rest to you private parts for a week that Injury caused to private parts by masterbation get healed.If cramps remain persistent and you developed UTI .In that case I would suggest you to consult a physician who may advice you urine examination to rule out/confirm UTI and may prescribe you drugs accordingly
Hope this answers your question.
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor